Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Non-existence of concave functions on certain metric spaces
HTML articles powered by AMS MathViewer

by Yin Jiang
Proc. Amer. Math. Soc. 151 (2023), 2185-2200
DOI: https://doi.org/10.1090/proc/16287
Published electronically: February 17, 2023

Abstract:

Yau [Math. Ann. 207 (1974), pp. 269–270] proved that: There is no non-trivial continuous concave function on a complete manifold with finite volume. We prove analogue theorems for several metric spaces, including Alexandrov spaces with curvature bounded below/above, $C^{\alpha }$-Hölder Riemannian manifolds.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2020): 53C23, 51F30, 53C45
  • Retrieve articles in all journals with MSC (2020): 53C23, 51F30, 53C45
Bibliographic Information
  • Yin Jiang
  • Affiliation: School of Mathematical Sciences, Beihang University, Beijing People’s Republic of China
  • Email: jiangyin@buaa.edu.cn
  • Received by editor(s): July 25, 2022
  • Received by editor(s) in revised form: August 4, 2022
  • Published electronically: February 17, 2023
  • Additional Notes: The author was partially supported by NSFC 11901023.
  • Communicated by: Lu Wang
  • © Copyright 2023 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 151 (2023), 2185-2200
  • MSC (2020): Primary 53C23, 51F30, 53C45
  • DOI: https://doi.org/10.1090/proc/16287
  • MathSciNet review: 4556210